The Poisson's problem for the Laplacian with Robin boundary condition in non-smooth domains

Loredana Lanzani, Osvaldo Méndez

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

Given a bounded Lipschitz domain Ω ⊂ ℝn n ≥ 3, we prove that the Poisson's problem for the Laplacian with right-hand side in L-tp(Ω), Robin-type boundary datum in the Besov space Bp1-1/p-t,p(∂Ω) and non-negative, non-everywhere vanishing Robin coefficient b ∈ L n-1(∂ω), is uniquely solvable in the class L 2-tp(Omega;) for (t, 1/p) ∈ νε, where νε (ε ≥ 0) is an open (Ω,b)-dependent plane region and ν0 is to be interpreted ad the common (optimal) solvability region for all Lipschitz domains. We prove a similar regularity result for the Poisson's problem for the 3-dimensional Lamé System with traction-type Robin boundary condition. All solutions are expressed as boundary layer potentials.

Original languageEnglish (US)
Pages (from-to)181-204
Number of pages24
JournalRevista Matematica Iberoamericana
Volume22
Issue number1
StatePublished - 2006
Externally publishedYes

Fingerprint

Nonsmooth Domains
Poisson Problem
Robin Boundary Conditions
Lipschitz Domains
Layer Potentials
Besov Spaces
Solvability
Boundary Layer
Bounded Domain
Regularity
Non-negative
Dependent
Coefficient
Class

Keywords

  • Besov spaces
  • Boundary layer potentials
  • Lamé system
  • Non-smooth domains
  • Poisson's problem
  • Regularity of PDE's
  • Robin condition
  • TYiebel-Lizorkin spaces

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The Poisson's problem for the Laplacian with Robin boundary condition in non-smooth domains. / Lanzani, Loredana; Méndez, Osvaldo.

In: Revista Matematica Iberoamericana, Vol. 22, No. 1, 2006, p. 181-204.

Research output: Contribution to journalArticle

@article{eddd91da0f46479eadb382deba9fac89,
title = "The Poisson's problem for the Laplacian with Robin boundary condition in non-smooth domains",
abstract = "Given a bounded Lipschitz domain Ω ⊂ ℝn n ≥ 3, we prove that the Poisson's problem for the Laplacian with right-hand side in L-tp(Ω), Robin-type boundary datum in the Besov space Bp1-1/p-t,p(∂Ω) and non-negative, non-everywhere vanishing Robin coefficient b ∈ L n-1(∂ω), is uniquely solvable in the class L 2-tp(Omega;) for (t, 1/p) ∈ νε, where νε (ε ≥ 0) is an open (Ω,b)-dependent plane region and ν0 is to be interpreted ad the common (optimal) solvability region for all Lipschitz domains. We prove a similar regularity result for the Poisson's problem for the 3-dimensional Lam{\'e} System with traction-type Robin boundary condition. All solutions are expressed as boundary layer potentials.",
keywords = "Besov spaces, Boundary layer potentials, Lam{\'e} system, Non-smooth domains, Poisson's problem, Regularity of PDE's, Robin condition, TYiebel-Lizorkin spaces",
author = "Loredana Lanzani and Osvaldo M{\'e}ndez",
year = "2006",
language = "English (US)",
volume = "22",
pages = "181--204",
journal = "Revista Matematica Iberoamericana",
issn = "0213-2230",
publisher = "Universidad Autonoma de Madrid",
number = "1",

}

TY - JOUR

T1 - The Poisson's problem for the Laplacian with Robin boundary condition in non-smooth domains

AU - Lanzani, Loredana

AU - Méndez, Osvaldo

PY - 2006

Y1 - 2006

N2 - Given a bounded Lipschitz domain Ω ⊂ ℝn n ≥ 3, we prove that the Poisson's problem for the Laplacian with right-hand side in L-tp(Ω), Robin-type boundary datum in the Besov space Bp1-1/p-t,p(∂Ω) and non-negative, non-everywhere vanishing Robin coefficient b ∈ L n-1(∂ω), is uniquely solvable in the class L 2-tp(Omega;) for (t, 1/p) ∈ νε, where νε (ε ≥ 0) is an open (Ω,b)-dependent plane region and ν0 is to be interpreted ad the common (optimal) solvability region for all Lipschitz domains. We prove a similar regularity result for the Poisson's problem for the 3-dimensional Lamé System with traction-type Robin boundary condition. All solutions are expressed as boundary layer potentials.

AB - Given a bounded Lipschitz domain Ω ⊂ ℝn n ≥ 3, we prove that the Poisson's problem for the Laplacian with right-hand side in L-tp(Ω), Robin-type boundary datum in the Besov space Bp1-1/p-t,p(∂Ω) and non-negative, non-everywhere vanishing Robin coefficient b ∈ L n-1(∂ω), is uniquely solvable in the class L 2-tp(Omega;) for (t, 1/p) ∈ νε, where νε (ε ≥ 0) is an open (Ω,b)-dependent plane region and ν0 is to be interpreted ad the common (optimal) solvability region for all Lipschitz domains. We prove a similar regularity result for the Poisson's problem for the 3-dimensional Lamé System with traction-type Robin boundary condition. All solutions are expressed as boundary layer potentials.

KW - Besov spaces

KW - Boundary layer potentials

KW - Lamé system

KW - Non-smooth domains

KW - Poisson's problem

KW - Regularity of PDE's

KW - Robin condition

KW - TYiebel-Lizorkin spaces

UR - http://www.scopus.com/inward/record.url?scp=33745096271&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33745096271&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:33745096271

VL - 22

SP - 181

EP - 204

JO - Revista Matematica Iberoamericana

JF - Revista Matematica Iberoamericana

SN - 0213-2230

IS - 1

ER -